MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIDENT 0° X3 INSERT 36MM ID; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH TRIDENT 0° X3 INSERT 36MM ID; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 623-00-36G
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Unspecified Infection (1930); Injury (2348)
Date of Event 01/03/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The following devices were also listed in this report: delta c-taper head 36mm +0e; cat# 18-3600; lot# 67206702.Rest ha -5 red nk 205mm strt stm 9x15mm; cat# s-2652-0915; lot# d65568r.Gap plate screws; cat# 2080-0040; lot# mml2em.Gap plate screws; cat# 2080-0040; lot# 352e32.Gap plate screws; cat# 2080-0040; lot# 5j2e4m.Md vit slv and 2.0mm homog cbl; cat# 6704-0-510; lot# 67528309.Md vit slv and 2.0mm homog cbl; cat# 6704-0-510; lot# 67541607.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
This pi is for the revision of the patient's left hip on (b)(6) 2019.Postoperative diagnosis: patient had total left hip arthroplasty several years ago (outside cors scope).Patient had persistent and progressive pain in the left hip for many years.X-rays confirmed loosening of the femoral component.Revision of both acetabular and femoral components (b)(6) 2018.Patient had chronic infection after revision arthroplasty, and underwent left hip arthroplasty with placement of antibiotic- loaded cement spacer (b)(6) 2018.This was reported in (b)(4).The patient presented drainage from left thigh incision and in (b)(6) 2019 had a resection arthroplasty with antibiotic-loaded cement spacer for his infected left hip.In (b)(6) 2019, patient underwent two- stage reimplantation.

Brand Name
TRIDENT 0° X3 INSERT 36MM ID
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key8821682
Report Number0002249697-2019-02652
Device Sequence Number16765294
Product Code LPH
UDI-Device Identifier07613327039528
UDI-Public07613327039528
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K033716
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2023
Device Catalogue Number623-00-36G
Device Lot NumberME0542
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/27/2019
Initial Report FDA Received Date07/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age60 YR
Patient Weight95